# SDR F3LA201910070121

- Difficulty date: October 3, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N323FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07925
- Aircraft time: 7,098 hours, 2,961 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: FG137
- Part serial: 11905
- Condition: Inoperative
- Part time: 7,098 hours, 2,961 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

STRONG SMELL OF SOMETHING BURNING JUST BEFORE PUSHING FROM GATE . BRAKE SYSTEM 2 FAULT AT SAME TIME.  INSPECTED AND FOUND NR 2 BSCU INOPERATIVE, REMOVED & REPLACED THE NR 2 BSCU, OPS CHECKED GOOD IAW AMM 32-42-34-401, ACFT OK FOR SERVICE.
